Navy posts disturbing video on effects of bath salts
Bath salts aren’t a cool fad, they are a nightmare, according to the U.S. Navy.
They have posted a Public Service Announcement displaying the serious dangers of the drug.
If you ever thought about taking them, you won’t after watching this.
The video shows a sailor snorting bath salts he got in the mail, then vomiting a short time after.
The more disturbing images come later in the video when he assaults his girlfriend after having hallucinations that she is a demon.
Later he collapses and wakes up in restraints in the hospital after seeing his roommate turn into a demon as well.
What do you think of the video?
Effective? Too graphic? Would you show it to your children in an effort to discourage drug abuse?
Post your comments below.
- Best Flight Ever: Canadian airliner made passengers' Christmas wishes come true
- UPDATE: School district drops 'sexual harassment' against 6-year-old, facing 'misconduct'
- WATCH: Possibly the best home Christmas light show EVER and it's right here in Oklahoma
- Naked, wet man found in guitar case near frozen pond in eastern Oklahoma